Follow
Damião J. Araújo
Title
Cited by
Cited by
Year
A proof of the Cp′-regularity conjecture in the plane
DJ Araújo, EV Teixeira, JM Urbano
Advances in Mathematics 316, 541-553, 2017
502017
Geometric gradient estimates for solutions to degenerate elliptic equations
DJ Araújo, G Ricarte, EV Teixeira
Calculus of Variations and Partial Differential Equations 53, 605-625, 2015
492015
Towards the -Regularity Conjecture in Higher Dimensions
DJ Araújo, EV Teixeira, JM Urbano
International Mathematics Research Notices 2018 (20), 6481-6495, 2018
302018
Singularly perturbed equations of degenerate type
DJ Araújo, GC Ricarte, EV Teixeira
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (3), 655-678, 2017
232017
Geometric approach to nonvariational singular elliptic equations
D Araújo, EV Teixeira
Archive for Rational Mechanics and Analysis 209 (3), 1019-1054, 2013
222013
Infinity Laplacian equation with strong absorptions
DJ Araújo, R Leitão, EV Teixeira
Journal of Functional Analysis 270 (6), 2249-2267, 2016
212016
Sharp regularity for the inhomogeneous porous medium equation
DJ Araújo, AF Maia, JM Urbano
arXiv preprint arXiv:2006.03894, 2020
182020
Optimal estimates for a class of elliptic quasilinear equations
D Araujo, L Zhang
Com. in Contemporary Mathematics, to appear. https://doi.org/10.1142 …, 2015
122015
Sharp boundary and global regularity for degenerate fully nonlinear elliptic equations
DJ Araújo, B Sirakov
Journal de Mathématiques Pures et Appliquées 169, 138-154, 2023
82023
Detecting the completeness of a Finsler manifold via potential theory for its infinity Laplacian
DJ Araújo, L Mari, LF Pessoa
Journal of Differential Equations 281, 550-587, 2021
52021
Fully nonlinear dead-core systems
DJ Araújo, R Teymurazyan
arXiv preprint arXiv:2008.07955, 2020
32020
Infinity Laplacian equations with singular absorptions
DJ Araújo, GS Sá
Calculus of Variations and Partial Differential Equations 61 (4), 132, 2022
22022
Higher regularity estimates for the porous medium equation near the heat equation.
DJ Araújo
Revista Mathematica Iberoamericana 37 (5), 2021
22021
On a two-phase free boundary problem ruled by the infinity Laplacian
DJ Araújo, EV Teixeira, JM Urbano
Israel Journal of Mathematics, 1-13, 2021
22021
On free boundary problems shaped by oscillatory singularities
D Araújo, A Sobral, EV Teixeira, JM Urbano
arXiv preprint arXiv:2401.08071, 2024
12024
Sharp regularity for singular obstacle problems
DJ Araújo, R Teymurazyan, V Voskanyan
Mathematische Annalen 387 (3), 1367-1401, 2023
12023
On fractional quasilinear equations with elliptic degeneracy
DJ Araújo, D Prazeres, E Topp
arXiv preprint arXiv:2306.15452, 2023
12023
Sharp regularity for a singular fully nonlinear parabolic free boundary problem
DJ Araújo, GS Sá, JM Urbano
Journal of Differential Equations 389, 90-113, 2024
2024
Oscillatory free boundary problems in stochastic materials
DJ Araújo, GS Sá, EV Teixeira, JM Urbano
arXiv preprint arXiv:2404.03060, 2024
2024
Hausdorff measure estimates for the degenerate quenching problem
DJ Araújo, R Teymurazyan, JM Urbano
arXiv preprint arXiv:2402.11536, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20